# SDR DL72S952190

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STR 15L CRACKED AT STA 720B.  REPAIRED PER SRM 53-10-3.
